Mathematische Zeitschrift

, Volume 128, Issue 2, pp 187–187

Correction to finite rings with a specified group of units

  • Ian Stewart
Article

DOI: 10.1007/BF01111477

Cite this article as:
Stewart, I. Math Z (1972) 128: 187. doi:10.1007/BF01111477
  • 72 Downloads
Download to read the full article text

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Ian Stewart
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland

Personalised recommendations